The intersection theorem for direct products

Ahlswede R, Aydinian H, Khachatrian L (1998)
European Journal of Combinatorics 19(6): 649-661.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Erscheinungsjahr
Zeitschriftentitel
European Journal of Combinatorics
Band
19
Zeitschriftennummer
6
Seite
649-661
ISSN
PUB-ID

Zitieren

Ahlswede R, Aydinian H, Khachatrian L. The intersection theorem for direct products. European Journal of Combinatorics. 1998;19(6):649-661.
Ahlswede, R., Aydinian, H., & Khachatrian, L. (1998). The intersection theorem for direct products. European Journal of Combinatorics, 19(6), 649-661. doi:10.1006/eujc.1998.0223
Ahlswede, R., Aydinian, H., and Khachatrian, L. (1998). The intersection theorem for direct products. European Journal of Combinatorics 19, 649-661.
Ahlswede, R., Aydinian, H., & Khachatrian, L., 1998. The intersection theorem for direct products. European Journal of Combinatorics, 19(6), p 649-661.
R. Ahlswede, H. Aydinian, and L. Khachatrian, “The intersection theorem for direct products”, European Journal of Combinatorics, vol. 19, 1998, pp. 649-661.
Ahlswede, R., Aydinian, H., Khachatrian, L.: The intersection theorem for direct products. European Journal of Combinatorics. 19, 649-661 (1998).
Ahlswede, Rudolf, Aydinian, Haratyun, and Khachatrian, Levon. “The intersection theorem for direct products”. European Journal of Combinatorics 19.6 (1998): 649-661.